# SDR HEEA064984

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Housing
- Part number: 23065801
- Condition: Mismanufactured
- Location: Compressor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED O-RING GROOVES ON NR 1 BEARING HOUSING IMPROPERLY MACHINED IN LOCATION OF SUPERCEDING P/N 23062751.
